# SDR HALA0700229

- Difficulty date: May 28, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 20,286 hours, 3,952 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LT ENG EPR AND N1 CONSTANTLY OSCILLATES BETWEEN 1.37/1.39 EARLIER 1.27/1.29 N1 BETWEEN 89.3/89.6 EARLIER 86.6/86.9 LEFT EGT, N2 AND F/F STEADY ALL RT ENG INDICATIONS STEADY.  SAME WITH LT OR RT EICAS COMPUTERS.  RAN ENG AND FOUND TO BE WITHIN LIMITS PER MOC AND POWERPLANT ENGINEER, OK TO CONTINUE SERVICE.
